# SDR USAA2013102400010

- Difficulty date: October 23, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 36,688 hours, 21,951 cycles
- System (JASC): 5240 · Service Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 2596
- Condition: Low Pressure
- Location: Service Door
- Part time: 43,615 hours, 18,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT RIGHT SERVICE DOOR EMERGENCY ACCUMULATOR LOW 1370 PSI - TEMP 48F.  MAINTENANCE SERVICED AFT RT SERVICE DOOR EMERGENCY ACCUMULATOR IAW AMM 25-10-00.
